# SDR AALA980624

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN HAS DEEP WEAR BEHIND FUSELAGE TORQUE TUBE IN CENTER SECTION.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-30-3.  (M)
